MathSciNet Relay Station
MathSciNet bibliographic data
MR152762 (27 #2737) 35.99
Nehari, Zeev Bounds for the solutions of a class of nonlinear partial differential equations. Proc. Amer. Math. Soc. 14 1963 829–836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement